CureZone   Log On   Join
Re: Does mirena cause....
 
dragnfly2 Views: 6,387
Published: 13 years ago
 
This is a reply to # 1,300,908

Re: Does mirena cause....


just a guess.... i think it causes symptoms of nerve damage. i am 8 months post removal. i had times i was completely numb and tingly on my left side. even after removal for a few months. then i only had symptoms around my period. i think it was at 6 months post removal the numbness switched to my right side!!!! i was so scared it was irreversible.
i googled the effects of progesterone in the body. if i read it right, i understood that progesterone has many functions in the body and one of the functions in the body has to do with the myelin sheath(the fatty lining around the cells in the brain). also learned that when the synthetic hormone progestin is in the body, our bodies can quit producing progesterone and that progestin can only do maybe a couple of things that progesterone can. also, the drop in progesterone is what allows a woman to have her period each month. so, i am guessing post removal my hormones were out of whack, so maybe during my periods that drop in progesterone allowed the symptoms to come back short term. i had extremely heavy periods for about 5 months post removal.
please keep in mind this is my own personal theory, but it makes since to me. i think it was the seventh month post removal that i had no tingling or numbness during my period.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.734 sec, (1)